# SDR DXTA200808/01321

- Difficulty date: August 1, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 8,280 hours, 5,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Part time: 1,186 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ON THE GROUND WITH THE APU RUNNING APU BLEED SWITCH ON SMOKE WAS OBSERVED IN THE CABIN.  APU AND AIRCRAFT WAS SHUT DOWN PER CHECKLIST.  DID NOT TROUBLESHOOT AS SMOKE WAS VERY THICK.  TAILCONE COMPARTMENT WAS INSPECTED AFTER SHUTDOWN AND AN UNUSUAL AMOUNT OF HEAT WAS FELT IN THE TAILCONE COMPARTMENT.  SUSPECT ONE OR BOTH PACKS ARE THE CAUSE OF THE SMOKE.  SUB:  (SQK) - FOUND CABIN ACM TURBINE ASSY SEIZED.  REMOVED, ACM ASSY FROM A/C.  DISASSEMBLED ASSY FOR CLEANING PURPOSES, REASSEMBLED ACM ASSEMBLY WITH REPAIRED ACM IAW 750 M/M 21-51-00.  NEED OK TO REINSTALL ASSY ONTO A/C.  OK TO REINSTALL CABIN PACK.  REINSTALLED PACK IAW 750 M/M 21-51-00.  OPS CHECK DUE, OPERATIONAL CHECKS GOOD.
